Bulletin of the American Mathematical Society

Inner derivations of non-associative algebras

R. D. Schafer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 8 (1949), 769-776.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514040

Mathematical Reviews number (MathSciNet)
MR0030944

Zentralblatt MATH identifier
0033.34803

Citation

Schafer, R. D. Inner derivations of non-associative algebras. Bull. Amer. Math. Soc. 55 (1949), no. 8, 769--776. https://projecteuclid.org/euclid.bams/1183514040


Export citation

References